Vector algorithms in the Monte-Carlo method for solving systems of second-order elliptic equations and Lame's equation
Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1076-1080
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_5_a11,
author = {K. K. Sabelfeld},
title = {Vector algorithms in the {Monte-Carlo} method for solving systems of second-order elliptic equations and {Lame's} equation},
journal = {Doklady Akademii Nauk},
pages = {1076--1080},
year = {1982},
volume = {262},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a11/}
}
TY - JOUR AU - K. K. Sabelfeld TI - Vector algorithms in the Monte-Carlo method for solving systems of second-order elliptic equations and Lame's equation JO - Doklady Akademii Nauk PY - 1982 SP - 1076 EP - 1080 VL - 262 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a11/ LA - ru ID - DAN_1982_262_5_a11 ER -
%0 Journal Article %A K. K. Sabelfeld %T Vector algorithms in the Monte-Carlo method for solving systems of second-order elliptic equations and Lame's equation %J Doklady Akademii Nauk %D 1982 %P 1076-1080 %V 262 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a11/ %G ru %F DAN_1982_262_5_a11
K. K. Sabelfeld. Vector algorithms in the Monte-Carlo method for solving systems of second-order elliptic equations and Lame's equation. Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1076-1080. http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a11/